# SDR MASA200500111

- Difficulty date: February 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 8,260 hours, 7,896 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7111 CLE TO IAD ABORTED TAKEOFF DUE TO THE AIRCRAFT PULLING TO THE LEFT WITH FULL RIGHT RUDDER DEFLECTION.  2/15/05 MAINTENANCE PERFORMED NOSE WHEEL STEERING SYSTEM ECU ADJUSTMENT CHECK IAW CRJ 200 AMM 32-51-10, OPS CHECKED GOOD.
